Finiteness properties of local cohomology modules: A characteristic-free approach

Research output: Contribution to journalArticlepeer-review

23 Scopus citations

Abstract

If R is a commutative Noetherian regular ring containing a field and I is an ideal of R, it is known that every local cohomology module of R with support in I has finite Bass numbers and a finite set of associated primes. However, the previously available proofs of this result were completely different from each other in characteristic p > 0 and in characteristic 0. The purpose of this paper is to give a characteristic-free proof of this result modulo a result from the theory of D-modules which has a completely characteristic-free statement but for which we do not know a characteristic-free proof.

Original languageEnglish (US)
Pages (from-to)43-50
Number of pages8
JournalJournal of Pure and Applied Algebra
Volume151
Issue number1
DOIs
StatePublished - Jul 17 2000

Fingerprint Dive into the research topics of 'Finiteness properties of local cohomology modules: A characteristic-free approach'. Together they form a unique fingerprint.

Cite this